HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

The nonstationary ideal on Pκ(λ) for λ singular

Abstract : We give a new characterization of the nonstationary ideal on (Formula presented.) in the case when (Formula presented.) is a regular uncountable cardinal and (Formula presented.) a singular strong limit cardinal of cofinality at least (Formula presented.).
Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-02145576
Contributor : Pierre Matet Connect in order to contact the contributor
Submitted on : Monday, June 3, 2019 - 10:20:17 AM
Last modification on : Wednesday, November 3, 2021 - 6:19:14 AM

Identifiers

Collections

Citation

Pierre Matet, Saharon Shelah. The nonstationary ideal on Pκ(λ) for λ singular. Archive for Mathematical Logic, Springer Verlag, 2017, 56 (7-8), pp.911-934. ⟨10.1007/s00153-017-0552-9⟩. ⟨hal-02145576⟩

Share

Metrics

Record views

27